Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
4d Deformed Special Relativity from Group Field Theories
Authors: Girelli, Florian; Livine, Etera R.; Oriti, Daniele
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Physical Review D
Volume: 81
Sequence Number of Article: 024015
Document Type: Article
ID: 429177.0
 
Full text / Content available
Multi-black holes from nilpotent Lie algebra orbits
Authors: Bossard, Guillaume; Nicolai, Hermann
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: General Relativity and Gravitation
Volume: 42
Issue / Number: 3
Start Page: 509
End Page: 537
Document Type: Article
ID: 430684.0
 
Full text / Content available
The extremal black holes of N=4 supergravity from so(8,2+n) nilpotent orbits
Authors: Bossard, Guillaume
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: General Relativity and Gravitation
Volume: 42
Issue / Number: 3
Start Page: 539
End Page: 565
Document Type: Article
ID: 430685.0
 
Full text / Content available
New Charged Black Holes with Conformal Scalar Hair
Authors: Anabalon, Andres; Maeda, Hideki
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Physical Review D
Volume: 81
Sequence Number of Article: 041501
Document Type: Article
ID: 433310.0
 
Full text / Content available
Analytic solution of the multiloop Baxter equation
Authors: Beccaria, M.; Belitsky, A. V.; Kotikov, A. V.; Zieme, S.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Nuclear Physics B
Volume: 827
Start Page: 565
End Page: 606
Document Type: Article
ID: 433332.0
 
Full text / Content available
DBI analysis of generalised permutation branes
Authors: Fredenhagen, Stefan; Restuccia, Cosimo
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of High Energy Physics
Volume: 01
Sequence Number of Article: 065
Document Type: Article
ID: 436149.0
 
Full text / Content available
Simplifying the Tree-level Superstring Massless Five-point Amplitude
Authors: Mafra, Carlos R.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of High Energy Physics
Volume: 1
Start Page: 1
End Page: 19
Document Type: Article
ID: 436540.0
 
Full text / Content available
From weak coupling to spinning strings
Authors: Freyhult, Lisa; Rej, Adam; Zieme, Stefan
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Journal of High Energy Physics
Volume: 02
Sequence Number of Article: 050
Document Type: Article
ID: 439686.0
 
Full text / Content available
A note on the UV behaviour of maximally supersymmetric Yang-Mills theories
Authors: Bossard, G.; Howe, P. S.; Stelle, K. S.
Date of Publication (YYYY-MM-DD): 2009-11-23
Title of Journal: Physics Letters B
Volume: 682
Issue / Number: 1
Start Page: 137
End Page: 142
Document Type: Article
ID: 442664.0
 
Full text / Content available
Alternative quantization of the Hamiltonian in loop quantum cosmology
Authors: Yang, Jinsong; Ding, You; Ma, Yongge
Date of Publication (YYYY-MM-DD): 2009-11-23
Title of Journal: Physics Letters B
Volume: 682
Issue / Number: 1
Start Page: 1
End Page: 7
Document Type: Article
ID: 442887.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.